Nurofen Nurofen Ibuprofen Rapid Relief Max Strength 400mg 20 Capsules

€12.00

Bestseller
Code 5011417575017
Add to Basket
Product Information

Nurofen Rapid Relief Max Strength is released faster than standard ibuprofen providing powerful relief quickly. Each capsule contains 400mg Ibuprofen, meaning only only 1 capsule is needed per dose. They come in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.

Uses & Treatment 

  • Headaches and migraine.
  • Period pain.
  • Dental pain.
  • Neuralgia and rheumatic pain.
  • Muscular strain.
  • Fever and inflammation.
  • Cold & flu symptoms.
You must be aged over 18 years to purchase this product. Maximum order quantity of ONE pack per order.

This product is a medicine and can only be sold within Ireland.

How To Use
  • Take with water.
  • Adults and children from 12 years: Take 1 capsule with water, up to 3 times a day if required. Leave at least 4 hours between doses (maximum 3 capsules in 24 hours).
  • Do not give Nurofen Capsules to children under 12 years. Nurofen for Children have a separate range of products which are available for children from 3 months (weighing over 5kg) to 12 years of age.
  • DO NOT TAKE WITH ANY OTHER IBUPROFEN PRODUCTS.
  • Do not exceed the recommend dosage. Please always read the patient information leafet.
Active Ingredients

Each Capsule contains 400mg Ibuprofen.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty